MathSciNet Relay Station
MathSciNet bibliographic data
MR2045420 (2004m:33016) 33C45 (31B05 31B10 35C05)
Karachik, V. V. On some special polynomials. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1049–1058 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement